# SDR AALA202202285892

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 28,561 hours, 11,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE AT 1R DOES NOT ARM PROPERLY. MAINTENANCE FOUND BUCKLES ON DOOR LINER NOT STOWED PROPERLY, RE-SECURED BUCKLES AND LUBRICATED THE DOOR ARMING MECHANISM PER AMM 12-22-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
